%% -*-BibTeX-*-


@Article{MeRe16,
  author       = "H. Meinlschmidt and J. Rehberg",
  title        = "{H}├Âlder-estimates for non-autonomous parabolic problems with rough data",
  journal      = "Evol. Equ. Control Theory",
  volume       = "6",
  number       = "1",
  pages        = "147--184",
  year         = "2016",
  URL          = "https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=12421",
  doi          = "10.3934/eect.2016.5.147",
  fjournal     = "Evolution Equations and Control Theory",
}